# SDR DXTA200300115

- Difficulty date: September 10, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 7,744 hours, 6,194 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED UNCOMMANDED RIGHT RUDDER INPUT DURING CRUISE WITH AUTOPILOT ON, ALSO DEVELOPED NOTICEABLE PITCH ROLL WITH AUTO PILOT ON.  PERFORMED NJA OPERATIONAL CHECK FLIGHT AND COULD NOT DUPLICATE DISCREPANCY, NO FURTHER ACTION REQUIRED.
